Sh:127

Bib entry
@article{Sh:127,
 author = {Shelah, Saharon},
 title = {{On uncountable Boolean algebras with no uncountable pairwise comparable or incomparable sets of elements}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {22},
 number = {4},
 year = {1981},
 pages = {301--308},
 issn = {0029-4527},
 mrclass = {03E50 (06E05)},
 mrnumber = {622361},
 mrreviewer = {J. L. Bell},
 url = {http://projecteuclid.org/euclid.ndjfl/1093883511}
}